Mathematical Logic Quarterly 46 (4):435-452 (2000)

Abstract
We prove a 0-1 law for the fragment of second order logic SO over parametric classes of finite structures which allow only one unary atomic type. This completes the investigation of 0-1 laws for fragments of second order logic defined in terms of first order quantifier prefixes over, e.g., simple graphs and tournaments. We also prove a low oscillation law, and establish the 0-1 law for Σ14 without any restriction on the number of unary types
Keywords 0‐1 laws  Second order logic  Finite model theory
Categories (categorize this paper)
DOI 10.1002/1521-3870(200010)46:4
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,682
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Strong 0-1 Laws in Finite Model Theory.Wafik Boulos Lotfallah - 2000 - Journal of Symbolic Logic 65 (4):1686-1704.
Strong Convergence in Finite Model Theory.Wafik Boulos Lotfallah - 2002 - Journal of Symbolic Logic 67 (3):1083-1092.
Modal Logic Over Finite Structures.Eric Rosen - 1997 - Journal of Logic, Language and Information 6 (4):427-439.
Inconsistent Models of Arithmetic Part I: Finite Models. [REVIEW]Graham Priest - 1997 - Journal of Philosophical Logic 26 (2):223-235.

Analytics

Added to PP index
2013-12-01

Total views
14 ( #657,555 of 2,349,382 )

Recent downloads (6 months)
1 ( #510,581 of 2,349,382 )

How can I increase my downloads?

Downloads

My notes